# SDR DALA1231219255

- Difficulty date: May 5, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 40,655 hours, 22,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 500-693
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY LEFT AND RIGHT CARGO TRACKS HAVE PAINT PEELING AND SURFACE CORROSION AROUND ATTACH HOLES.  REMOVED AND REPLACED FROM BS 500-693 RT SIDE PER SRM 53-40-01 FIG 7 VOL II.
